Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 104, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 10, 2007, 11:44 PM CDT for Stevens County, Minnesota. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2007, 11:44 PM CDT (04:44 UTC)
- Expired
- Jun 11, 2007, 12:17 AM CDT
- In force
- 33 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Stevens County, MN
The radar
The Aberdeen radar (KABR), 200 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 2096 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 110444 SVRMPX MNC149-110530- /O.NEW.KMPX.SV.W.0104.070611T0444Z-070611T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1144 PM CDT SUN JUN 10 2007 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN STEVENS COUNTY IN WEST CENTRAL MINNESOTA... * UNTIL 1230 AM CDT * AT 1139 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED ABOUT OVER MORRIS...AND MOVING NORTH AT 15 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS NORTHEASTERN STEVENS COUNTY...TO THE NORTH OF MORRIS AND TO THE EAST OF DONNELLY. STAY INDOORS...AND AWAY FROM WINDOWS. LAT...LON 4559 9589 4557 9577 4576 9576 4576 9601 $$ KAT
1 follow-up statement
000 WWUS53 KMPX 110517 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1217 AM CDT MON JUN 11 2007 MNC149-110527- /O.CAN.KMPX.SV.W.0104.000000T0000Z-070611T0530Z/ STEVENS MN- 1217 AM CDT MON JUN 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEVENS COUNTY IS CANCELLED... RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD MOVED OUT OF THE WARNED AREA. THUS THE WARNING HAS BEEN CANCELLED. REPORT ANY SEVERE WEATHER TO LOCAL LAW ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4559 9589 4557 9577 4576 9576 4576 9601 $$ KAT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:29 PM CDT, 5 hours 15 minutes earlier.
Area forecast discussion, Jun 10, 6:29 PM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 629 PM CDT SUN JUN 10 2007 .UPDATE... ADDED DISCUSSION FOR 00Z TAFS BELOW && .DISCUSSION... UPPER AIR PATTERN BEGINNING TO AMPLIFY THIS AFTERNOON AS UPPER LOW CENTERED JUST OFF THE CENTRAL BRITISH COLUMBIA COAST PUSHES A TROUGH INTO THE U.S. PACIFIC NORTHWEST. THIS IS EXPECTED TO PHASE WITH CUTOFF UPPER LOW OFF THE BAJA COAST AND CONTINUE TO AMPLIFY UPPER RIDGING FROM THE ARKLATEX THROUGH THE WESTERN GREAT LAKES AND UP THROUGH JAMES BAY INTO TUESDAY. LOW-MID LEVEL THETA-E ADVECTION AND ASSOCIATED ISENTROPIC ASCENT TRIGGERING CLUSTER OF THUNDERSTORMS ACROSS THE FAR SW CWA ATTM. THE MAIN THREAT WITH THESE STORMS THROUGH THE NEXT SEVERAL HOURS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. ANOTHER AREA OF ISENTROPIC ASCENT EXITS ACROSS THE CENTRAL CWA FROM JUST NORTHWEST OF THE MSP METRO EASTWARD INTO WEST CENTRAL WI. SATELLITE SHOWS AN ENHANCED AREA OF CU ASSOCIATED WITH THIS SO HAVE INCLUDED SLIGHT POPS THRU THE EVENING. NOT MUCH CHANGE IN THE ATMOSPHERE TOMORROW WITH TEMPS ONCE AGAIN IN THE UPPER 80S TO AROUND 90. WILL ONCE AGAIN BE ON THE EASTERN EDGE OF MOIST ADVECTION/ASCENT WITH UNSTABLE CONDITIONS. BEST MOISTURE TRANSPORT IS FOCUSED JUST TO THE WEST SO WILL NEED TO WATCH FOR ISOLATED STORM POTENTIAL AGAIN. LOW LEVEL JET INCREASES MONDAY EVENING...ESPECIALLY JUST TO THE NORTHWEST OF THE CWA...WHICH WILL BRING SHOWER AND THUNDERSTORM DEVELOPMENT WHICH MAY IMPACT THE FAR NORTHWEST CWA MONDAY NIGHT. THE PACIFIC NW UPPER TROUGH ATTEMPTS TO MOVE INTO THE EASTERN DAKOTAS WEDNESDAY WITH THE GFS ATTEMPTING TO DEVELOP A WEAK CLOSED SFC LOW ACROSS SOUTH DAKOTA WHICH WASHES OUT ACROSS THE CWA WEDNESDAY NIGHT. THE ECMWF SHOWS MORE OF A WEAK INVERTED TROUGH FEATURE MOVING ACROSS AS DOES THE NAM-WRF. REGARDLESS...TUESDAY NIGHT INTO THURSDAY MAY BE THE BEST CHANCE AT PRECIPITATION ACROSS THE WESTERN AND CENTRAL CWA WITH UPPER TROUGH IN THE AREA AND WEAK ISENTROPIC ASCENT AHEAD OF IT...POTENTIALLY LIFTING OVER WHAT REMAINS OF A SFC BOUNDARY LEADING TO POTENTIAL FOR HEAVY RAIN. WILL NEED TO MONITOR TO FURTHER PIN DOWN THE DETAILS. THE BOUNDARY/UPPER TROUGH WEAKENS/PULLS AWAY THURSDAY. ANOTHER UPPER LOW ENTERS THE PACIFIC NORTHWEST EARLY FRIDAY HELPING TO ESTABLISH UPPER RIDGE AXIS OVER THE AREA AND KEEPING TEMPERATURES ABOVE NORMAL FOR THE WEEKEND. ..MDB.. && .AVIATION... /FOR 00Z TAFS/ MAIN IMPACT FOR THIS CYCLE IS ONGOING THUNDERSTORMS FROM NEAR KSTC TO KAXN TO KAQP. WORST OF THE STORMS APPEAR TO BRUSH KSTC AND KAXN BEFORE 01Z BUT WIND GUSTS MAY STILL BE FELT. HAVE INDICATED THIS POTENTIAL IN TAFS. ALL OTHER SITES VFR AND KAXN AND KSTC WILL RETURN TO VFR ONCE STORMS END AND THIS IS EXPECTED TO CONTINUE THROUGH THE FORECAST PERIOD. SOME SHRA/TSRA MAY DEVELOP OVERNIGHT ACROSS THE EASTERN DAKOTAS BUT IS EXPECTED TO STAY WEST OF KAXN. STORM POTENTIAL LOOKS TO BE FOCUSED TO THE WEST OF THE TAF SITES MONDAY BUT WITH UNSTABLE AIR OVERHEAD AND UPWARD MOTION IN CLOSE PROXIMITY ISOLATED ACTIVITY MAY BE POSSIBLE BY AFTERNOON ACROSS WEST CENTRAL MN BUT AT THIS TIME THREAT LOOKS MINIMAL. WINDS WILL BE FROM THE SOUTH AND INCREASE TO BETWEEN 13 AND 20 KTS BY EARLY AFTERNOON. ..MDB.. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MDB
Hazardous weather outlook, Jun 10, 10:10 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1010 PM CDT SUN JUN 10 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 120315- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1010 PM CDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM MORRIS TO WILLMAR TO OLIVIA THROUGH THE MIDNIGHT HOUR. THESE STORMS WILL PRODUCE HEAVY DOWNPOURS...AND POSSIBLY LARGE HAIL AND WIND GUSTS TO 60 MPH. THE STORMS ARE EXPECTED TO DIMINISH AFTER MIDNIGHT. AN AREA OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS AREAS FROM REDWOOD FALLS TO NEW ULM TO FAIRMONT THROUGH MIDNIGHT. HEAVY RAIN WILL ACCOMPANY THESE STORMS AND THERE IS THE POSSIBILITY OF SMALL HAIL AND GUSTY WINDS. ACTIVITY IS EXPECTED TO DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS WILL EXIST TUESDAY NIGHT AND WEDNESDAY...ESPECIALLY IN CENTRAL...WEST CENTRAL...AND SOUTH CENTRAL MINNESOTA. SOME OF THESE STORMS MAY PRODUCE HAIL OR GUSTY WINDS... AND BRIEF HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THROUGH MIDNIGHT. MDB/TDK
In the hours before
Local storm report, Jun 10, 10:17 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1017 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL 2 S MORRIS 45.56N 95.91W
06/10/2007 E1.75 INCH STEVENS MN LAW ENFORCEMENT
REPORTED ON U.S. HIGHWAY 59.
&&
TDKLocal storm report, Jun 10, 10:22 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1022 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL 7 S MORRIS 45.48N 95.91W
06/10/2007 E1.00 INCH STEVENS MN TRAINED SPOTTER
&&
TDKLocal storm report, Jun 10, 10:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1025 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HAIL 5 N HANCOCK 45.57N 95.79W
06/10/2007 E1.75 INCH STEVENS MN LAW ENFORCEMENT
MOST HAILSTONES WERE QUARTER SIZE BUT A FEW GOLFBALLS
WERE MIXED IN.
&&
TDKLocal storm report, Jun 10, 10:26 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1026 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM HAIL MORRIS 45.59N 95.91W
06/10/2007 E1.00 INCH STEVENS MN LAW ENFORCEMENT
&&
TDKLocal storm report, Jun 10, 10:49 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1049 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 5 SW CANBY 44.66N 96.34W
06/10/2007 E1.00 INCH YELLOW MEDICINE MN PUBLIC
HAIL COVERED DRIVEWAY.
0310 PM TSTM WND GST HANLEY FALLS 44.69N 95.62W
06/10/2007 M64.00 MPH YELLOW MEDICINE MN MESONET
MEASURED BY MNDOT SENSOR ALONG HIGHWAY 23.
0325 PM HAIL ST LEO 44.72N 96.05W
06/10/2007 E1.00 INCH YELLOW MEDICINE MN LAW ENFORCEMENT
0325 PM HAIL 12 W PROVIDENCE 44.82N 96.31W
06/10/2007 E0.88 INCH LAC QUI PARLE MN PUBLIC
HAILED FOR 10 MINUTES. GROUND NEARLY WHITE.
0330 PM HAIL 4 SW SACRED HEART 44.74N 95.41W
06/10/2007 E0.88 INCH RENVILLE MN TRAINED SPOTTER
HAILED FOR SEVERAL MINUTES.
0400 PM HAIL 7 NNE MONTEVIDEO 45.04N 95.66W
06/10/2007 E0.88 INCH CHIPPEWA MN PUBLIC
HAILED 5 TO 7 MINUTES. LEAVES STRIPPED.
0405 PM HAIL 6 W CLARKFIELD 44.79N 95.93W
06/10/2007 E1.00 INCH YELLOW MEDICINE MN FIRE DEPT/RESCUE
ALONG HIGHWAY 67.
0416 PM HAIL MADISON 45.01N 96.19W
06/10/2007 E1.00 INCH LAC QUI PARLE MN AMATEUR RADIO
WEST SIDE OF TOWN. HAIL STRIPPING BARK OFF TREES.
0435 PM HAIL DASSEL 45.08N 94.31W
06/10/2007 E0.75 INCH MEEKER MN TRAINED SPOTTER
SMALL BRANCHES ALSO DOWN.
0440 PM HAIL 4 NE KERKHOVEN 45.23N 95.26W
06/10/2007 E0.88 INCH SWIFT MN PUBLIC
HAILED 5 TO 10 MINUTES.
0440 PM TSTM WND DMG 4 NNE KERKHOVEN 45.25N 95.29W
06/10/2007 SWIFT MN PUBLIC
TREE AND OLD SHED DOWN.
0450 PM HAIL 4 NW COKATO 45.12N 94.25W
06/10/2007 E0.75 INCH WRIGHT MN PUBLIC
0450 PM TSTM WND DMG 4 NW COKATO 45.12N 94.25W
06/10/2007 WRIGHT MN PUBLIC
TWO TREES DOWN. POWER OUT.
0455 PM HAIL 5 SE SUNBURG 45.30N 95.17W
06/10/2007 E1.75 INCH KANDIYOHI MN PUBLIC
HAILED 10 MINUTES. GROUND WHITE. BRANCHES AND LEAVES
STRIPPED.
0455 PM HAIL 5 N MADISON 45.09N 96.19W
06/10/2007 E0.88 INCH LAC QUI PARLE MN LAW ENFORCEMENT
0504 PM HAIL SUNBURG 45.35N 95.24W
06/10/2007 E0.75 INCH KANDIYOHI MN LAW ENFORCEMENT
0505 PM TSTM WND DMG GROVE CITY 45.15N 94.68W
06/10/2007 MEEKER MN LAW ENFORCEMENT
FEW TREES DOWN. METAL POLE DOWN AGAINST HOUSE.
0505 PM HAIL GROVE CITY 45.15N 94.68W
06/10/2007 E0.75 INCH MEEKER MN AMATEUR RADIO
0509 PM HAIL 6 W BELLINGHAM 45.14N 96.41W
06/10/2007 E0.88 INCH LAC QUI PARLE MN TRAINED SPOTTER
SMALL BRANCHES DOWNED. HAILED OFF AND ON FOR 15 MINUTES.
0516 PM HAIL GROVE CITY 45.15N 94.68W
06/10/2007 E1.00 INCH MEEKER MN AMATEUR RADIO
0520 PM HAIL 5 SE LOUISBURG 45.12N 96.10W
06/10/2007 E0.75 INCH LAC QUI PARLE MN TRAINED SPOTTER
0521 PM TSTM WND GST 3 SE BELGRADE 45.42N 94.96W
06/10/2007 M65.00 MPH STEARNS MN MESONET
MEASURED BY MNDOT SENSOR ALONG HIGHWAY 55.
0525 PM HAIL 7 WNW BELLINGHAM 45.17N 96.42W
06/10/2007 E0.88 INCH LAC QUI PARLE MN LAW ENFORCEMENT
HAIL BROKE CAR WINDOW.
0525 PM HAIL APPLETON 45.20N 96.02W
06/10/2007 E0.75 INCH SWIFT MN LAW ENFORCEMENT
0530 PM FLASH FLOOD 7 WNW BELLINGHAM 45.17N 96.42W
06/10/2007 LAC QUI PARLE MN LAW ENFORCEMENT
SOUTHBOUND LANE OF COUNTY ROAD 7 COVERED BY WATER.
0600 PM HAIL 2 NW GLENWOOD 45.67N 95.41W
06/10/2007 E1.00 INCH POPE MN CO-OP OBSERVER
0601 PM TSTM WND DMG ALBANY 45.63N 94.57W
06/10/2007 STEARNS MN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0601 PM HAIL 1 N GLENWOOD 45.67N 95.38W
06/10/2007 E1.00 INCH POPE MN LAW ENFORCEMENT
0602 PM HAIL 4 N ALBANY 45.69N 94.57W
06/10/2007 E0.75 INCH STEARNS MN TRAINED SPOTTER
AT ST ANTHONY.
0620 PM HAIL HOLDINGFORD 45.73N 94.47W
06/10/2007 E0.75 INCH STEARNS MN LAW ENFORCEMENT
0620 PM TSTM WND DMG HOLDINGFORD 45.73N 94.47W
06/10/2007 STEARNS MN LAW ENFORCEMENT
POWER LINES DOWN.
0620 PM HAIL 5 SE LOUISBURG 45.12N 96.10W
06/10/2007 E1.00 INCH LAC QUI PARLE MN TRAINED SPOTTER
LEAVES STRIPPED.
0630 PM HAIL MILAN 45.11N 95.91W
06/10/2007 E0.75 INCH CHIPPEWA MN TRAINED SPOTTER
0630 PM HAIL 7 NW RICE 45.82N 94.33W
06/10/2007 E1.00 INCH BENTON MN PUBLIC
0630 PM HAIL ROYALTON 45.83N 94.29W
06/10/2007 E1.00 INCH MORRISON MN TRAINED SPOTTER
0645 PM HAIL 1 S WEST UNION 45.79N 95.08W
06/10/2007 E1.00 INCH TODD MN PUBLIC
0645 PM HAIL 5 WNW SAUK CENTRE 45.77N 95.05W
06/10/2007 E1.00 INCH STEARNS MN PUBLIC
0733 PM TSTM WND DMG PENNOCK 45.15N 95.18W
06/10/2007 KANDIYOHI MN LAW ENFORCEMENT
TREES DOWN.
0735 PM HAIL 3 S ONAMIA 46.03N 93.67W
06/10/2007 E0.88 INCH MILLE LACS MN LAW ENFORCEMENT
0740 PM HAIL 3 N ST LEO 44.76N 96.05W
06/10/2007 E0.75 INCH YELLOW MEDICINE MN TRAINED SPOTTER
0745 PM TSTM WND DMG 6 W WILLMAR 45.12N 95.17W
06/10/2007 KANDIYOHI MN LAW ENFORCEMENT
TREE DOWN.
0745 PM TSTM WND DMG 3 SW WILLMAR 45.09N 95.09W
06/10/2007 KANDIYOHI MN LAW ENFORCEMENT
SHED LOST PART OF ROOF AND WALL. TIME ESTIMATED.
0810 PM TSTM WND GST HANLEY FALLS 44.69N 95.62W
06/10/2007 M61.00 MPH YELLOW MEDICINE MN MESONET
MEASURED BY MNDOT SENSOR ALONG HIGHWAY 23.
0815 PM TSTM WND GST HANLEY FALLS 44.69N 95.62W
06/10/2007 M66.00 MPH YELLOW MEDICINE MN MESONET
GUST INCREASED TO 66 MPH PER MNDOT SENSOR ALONG HIGHWAY
23.
0835 PM HAIL WOOD LAKE 44.65N 95.53W
06/10/2007 E1.00 INCH YELLOW MEDICINE MN AMATEUR RADIO
0835 PM HAIL 2 S WOOD LAKE 44.62N 95.53W
06/10/2007 E0.88 INCH YELLOW MEDICINE MN TRAINED SPOTTER
0852 PM HAIL REDWOOD FALLS 44.54N 95.11W
06/10/2007 M1.00 INCH REDWOOD MN TRAINED SPOTTER
REPORT RELAYED VIA KMSP-TV.
0855 PM HAIL 8 S DANUBE 44.68N 95.10W
06/10/2007 E0.88 INCH RENVILLE MN TRAINED SPOTTER
0917 PM HAIL CLARA CITY 44.96N 95.37W
06/10/2007 E0.75 INCH CHIPPEWA MN TRAINED SPOTTER
0935 PM HAIL 1 W PRINSBURG 44.94N 95.21W
06/10/2007 E0.75 INCH KANDIYOHI MN AMATEUR RADIO
0948 PM HAIL RAYMOND 45.02N 95.24W
06/10/2007 E0.75 INCH KANDIYOHI MN FIRE DEPT/RESCUE
1016 PM HAIL 2 S MORRIS 45.56N 95.91W
06/10/2007 E1.75 INCH STEVENS MN LAW ENFORCEMENT
REPORTED ON U.S. HIGHWAY 59.
1022 PM HAIL 7 S MORRIS 45.48N 95.91W
06/10/2007 E1.00 INCH STEVENS MN TRAINED SPOTTER
1024 PM HAIL 5 N HANCOCK 45.57N 95.79W
06/10/2007 E1.75 INCH STEVENS MN LAW ENFORCEMENT
MOST HAILSTONES WERE QUARTER SIZE BUT A FEW GOLFBALLS
WERE MIXED IN.
1026 PM HAIL MORRIS 45.59N 95.91W
06/10/2007 E1.00 INCH STEVENS MN LAW ENFORCEMENT
&&
TDKSpecial weather statement, Jun 10, 10:58 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1058 PM CDT SUN JUN 10 2007 MNZ074>076-082>084-091-092-110500- BLUE EARTH-BROWN-FARIBAULT-LE SUEUR-MARTIN-NICOLLET-WASECA-WATONWAN- 1058 PM CDT SUN JUN 10 2007 ...SIGNIFICANT WEATHER ALERT FOR LE SUEUR...BROWN...NICOLLET...BLUE EARTH...WASECA...WATONWAN...FARIBAULT AND MARTIN COUNTIES UNTIL MIDNIGHT CDT... AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ST PETER TO 8 MILES NORTH OF TRUMAN TO BUTTERFIELD...AND MOVING SOUTHEAST AT 15 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE TRUMAN...NORTH MANKATO... NICOLLET...MAPLETON...MADELIA...LAKE CRYSTAL...JANESVILLE...EAGLE LAKE AND COURTLAND. JPR
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:16 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs | 44 min |
| Jun 10, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Yellow Medicine | 55 min |
| Jun 10, 7:46 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 59 min |
| Jun 10, 8:15 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 45 min |
| Jun 10, 8:38 PM CDT | Severe Thunderstorm Warning | MPX | Redwood | 67 min |
| Jun 10, 8:45 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 60 min |
| Jun 10, 9:14 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 61 min |
| Jun 10, 9:55 PM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 55 min |
| Jun 10, 11:09 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 36 min |
| Jun 11, 12:12 AM CDT | Severe Thunderstorm Warning | MPX | Redwood | 38 min |
| Jun 11, 12:22 AM CDT | Severe Thunderstorm Warning | MPX | Douglas | 53 min |
| Jun 11, 12:40 AM CDT | Flash Flood Warning | MPX | Redwood | 2 hr |
| Jun 11, 1:00 AM CDT | Flash Flood Warning | MPX | Brown | 2 hr |
| Jun 11, 1:14 AM CDT | Severe Thunderstorm Warning | MPX | Douglas | 31 min |
| Jun 11, 2:21 AM CDT | Severe Thunderstorm Warning | MPX | Renville | 21 min |
| Jun 11, 2:32 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 11 min |
| Jun 11, 2:39 AM CDT | Severe Thunderstorm Warning | MPX | Stearns | 32 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.